# SDR WRLA20130727601

- Difficulty date: July 27, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N382WA
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 70,116 hours, 13,679 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: ARC43641
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND WAS FOUND ON LT WING OTBD FLAP, NRC6753-503L, WEDGE UPPER SKIN AT STA X OF 614.25 TO 676.5.  PERFORM THE LT WING OTBD FLAP WEDGE UPPER SKIN REPAIR IAW EI W2013A57B-2048, REV: 0.  CHECK CONDITION SATISFACTORY.
